# SDR 2007UALA00290

- Difficulty date: February 1, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 55,616 hours, 19,270 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HAS ARMING FLIP DOOR SPRING NOT HOLDING DOOR CLOSED.  REPOSITIONED SPRING AND MADE READJUSTMENTS TO DOOR RIG.  NO COMPONENTS REPLACED.
